Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Bounds on characteristic values


Author: Edward W. Barankin
Journal: Bull. Amer. Math. Soc. 54 (1948), 728-735
DOI: https://doi.org/10.1090/S0002-9904-1948-09066-8
MathSciNet review: 0026254
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. W. Barankin, Bounds for the characteristic roots of a matrix, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 767-770. MR 13118
  • 2. I. Bendixson, Sur les racines d'une équation fondamentale, Acta Math. vol. 25 (1902) pp 359-365. MR 1554947
  • 3. A. Brauer, Limits for the characteristic roots of a matrix, Duke Math. J. vol. 13 (1946) pp. 387-395. MR 17728
  • 4. E. T. Browne, Limits to the characteristic roots of a matrix, Amer. Math. Monthly vol 46 (1939) pp. 252-265. MR 1524582
  • 5. A. B. Farnell, Limits for the characteristic roots of a matrix, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 789-794. MR 11066
  • 6. W. V. Parker, Limits to the characteristic roots of a matrix, Duke Math J. vol. 10( 1943) pp. 479-482. MR 8589
  • 7. W. V. Parker, The characteristic roots of matrices, Duke Math. J. vol. 12 (1945) pp. 517-526. MR 13117
  • 8. Schur, I., Über die characteristischen Wurzeln einer linearen Substitution mit einer Anwendung auf die Theorie der Integralgleichungen, Math. Ann. vol. 66 (1909) pp. 488-510. MR 1511512


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09066-8

American Mathematical Society